It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Blood and Blood Vessel Board Index
Pages: 1Showing 1 - 7 of 7 for bruising from coumadin. (0.038 seconds)


... I've been on 5mg Coumadin for 2 months, with 4 more months of treatment to go, for a DVT caused by birth control. ... (2 replies)
... It doesn't take much to cause bruising when you are on a blood thinner...you might of bumped your leg in your sleep. There is nothing wrong as long as it stops getting larger. ... (1 replies)
... but the needle is thin and easy to get used to after a while. Bruising where the shot is taken is common, but seems to heal relatively quickly. ... (12 replies)

... t has helped. My leg doesn't look like a tree trunk anymore, but it's still massive. I have a feeling it always will be bigger because of the damage to my vein from the blood clot. Sheesh, right? ... (13 replies)
... i bruised a lot from lovenox and coumadin (15 replies)
... id for me not to worry about the bruises. He said that I would get them when I would hit a vein or something when giving the shot. As far as getting a blood clot from a bruise it is possible, but not likely. I have a blood clotting disorder and have never gotten a blood clot from a bruise. ... (15 replies)
Dvt
Mar 9, 2007
... aving some good days lately, but I came down with a cold yesterday and my doctor doesn't want me taking anything other than Tylenol. I am still waiting for call from him to let me know how my bloodwork turned out yesterday. Hope it is good! ... (23 replies)




Pages: 1

All times are GMT -7. The time now is 10:09 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!